Open Access
Translator Disclaimer
February, 2020 Second-order Necessary Optimality Conditions for an Optimal Control Problem
Toan Nguyen, Thuy Le
Taiwanese J. Math. 24(1): 225-264 (February, 2020). DOI: 10.11650/tjm/190403

Abstract

Second-order necessary optimality conditions for an optimal control problem with a nonconvex cost function and state-control constraints are studied in this paper. By establishing an abstract result on second-order necessary optimality conditions for a mathematical programming problem, we obtain second-order necessary optimality conditions for an optimal control problem.

Citation

Download Citation

Toan Nguyen. Thuy Le. "Second-order Necessary Optimality Conditions for an Optimal Control Problem." Taiwanese J. Math. 24 (1) 225 - 264, February, 2020. https://doi.org/10.11650/tjm/190403

Information

Received: 19 September 2018; Revised: 28 February 2019; Accepted: 9 April 2019; Published: February, 2020
First available in Project Euclid: 18 April 2019

zbMATH: 07175547
MathSciNet: MR4053845
Digital Object Identifier: 10.11650/tjm/190403

Subjects:
Primary: 49J15 , 49J21 , 49K21 , 90C90 , 93C05

Keywords: first-order optimality condition , mixed constraint , Optimal control problem , second-order optimality condition

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.24 • No. 1 • February, 2020
Back to Top